American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 88 found      Go to page: 1 2 3

[1] Omar Lakkis, Charalambos Makridakis and Tristan Pryer. A comparison of duality and energy a posteriori estimates for $\mathrm{L}_{\infty}(0,T;\mathrm{L}_2(\varOmega))$ in parabolic problems. Math. Comp.
Abstract, references, and article information
View Article: PDF

[2] Zhilin Li. On convergence of the immersed boundary method for elliptic interface problems. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] D. C. Antonopoulou, G. D. Karali, M. Plexousakis and G. E. Zouraris. Crank-Nicolson finite element discretizations for a two-dimensional linear Schr{\"o}dinger-type equation posed in a noncylindrical domain. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Christian Lubich and Dhia Mansour. Variational discretization of wave equations on evolving surfaces. Math. Comp. 84 (2015) 513-542.
Abstract, references, and article information   
View Article: PDF

[5] K. H. Karlsen, N. H. Risebro and E. B. Storrøsten. $L^1$ error estimates for difference approximations of degenerate convection-diffusion equations. Math. Comp. 83 (2014) 2717-2762.
Abstract, references, and article information   
View Article: PDF

[6] Yanzhao Cao, Max Gunzburger, Xiaoming He and Xiaoming Wang. Parallel, non-iterative, multi-physics domain decomposition methods for time-dependent Stokes-Darcy systems. Math. Comp. 83 (2014) 1617-1644.
Abstract, references, and article information   
View Article: PDF

[7] Karsten Urban and Anthony T. Patera. An improved error bound for reduced basis approximation of linear parabolic problems. Math. Comp. 83 (2014) 1599-1615.
Abstract, references, and article information   
View Article: PDF

[8] Afaf Bouharguane and Rémi Carles. Splitting methods for the nonlocal Fowler equation. Math. Comp. 83 (2014) 1121-1141.
Abstract, references, and article information   
View Article: PDF

[9] Bernardo Cockburn and Vincent Quenneville-Bélair. Uniform-in-time superconvergence of the HDG methods for the acoustic wave equation. Math. Comp. 83 (2014) 65-85.
Abstract, references, and article information   
View Article: PDF

[10] Clément Cancès, Iuliu Sorin Pop and Martin Vohralík. An a posteriori error estimate for vertex-centered finite volume discretizations of immiscible incompressible two-phase flow. Math. Comp. 83 (2014) 153-188.
Abstract, references, and article information   
View Article: PDF

[11] Eskil Hansen and Tony Stillfjord. Convergence of the implicit-explicit Euler scheme applied to perturbed dissipative evolution equations. Math. Comp. 82 (2013) 1975-1985.
Abstract, references, and article information   
View Article: PDF

[12] Simone Cifani and Espen R. Jakobsen. On the spectral vanishing viscosity method for periodic fractional conservation laws. Math. Comp. 82 (2013) 1489-1514.
Abstract, references, and article information   
View Article: PDF

[13] Traian Iliescu and Zhu Wang. Variational multiscale proper orthogonal decomposition: Convection-dominated convection-diffusion-reaction equations. Math. Comp. 82 (2013) 1357-1378.
Abstract, references, and article information   
View Article: PDF

[14] Kristian Debrabant and Espen R. Jakobsen. Semi-Lagrangian schemes for linear and fully non-linear diffusion equations. Math. Comp. 82 (2013) 1433-1462.
Abstract, references, and article information   
View Article: PDF

[15] Vladimir Molchanov and Marcel Oliver. Convergence of the Hamiltonian particle-mesh method for barotropic fluid flow. Math. Comp. 82 (2013) 861-891.
Abstract, references, and article information   
View Article: PDF

[16] Holger Wendland. A high-order approximation method for semilinear parabolic equations on spheres. Math. Comp. 82 (2013) 227-245.
Abstract, references, and article information   
View Article: PDF

[17] Helge Holden, Christian Lubich and Nils Henrik Risebro. Operator splitting for partial differential equations with Burgers nonlinearity. Math. Comp. 82 (2013) 173-185.
Abstract, references, and article information   
View Article: PDF

[18] Bernardo Cockburn, Ivan Merev and Jianliang Qian. Local a posteriori error estimates for time-dependent Hamilton-Jacobi equations. Math. Comp. 82 (2013) 187-212.
Abstract, references, and article information   
View Article: PDF

[19] Gerhard Dziuk and Charles M. Elliott. $L^2$-estimates for the evolving surface finite element method. Math. Comp. 82 (2013) 1-24.
Abstract, references, and article information   
View Article: PDF

[20] Zhiqiang Cai and Shun Zhang. Mixed methods for stationary Navier-Stokes equations based on pseudostress-pressure-velocity formulation. Math. Comp. 81 (2012) 1903-1927.
Abstract, references, and article information   
View Article: PDF

[21] Bojan Popov and Ognian Trifonov. Order of convergence of second order schemes based on the minmod limiter. Math. Comp. 75 (2006) 1735-1753. MR 2240633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. O'Riordan, M. L. Pickett and G. I. Shishkin. Parameter-uniform finite difference schemes for singularly perturbed parabolic diffusion-convection-reaction problems. Math. Comp. 75 (2006) 1135-1154. MR 2219022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Eduardo Cuesta, Christian Lubich and Cesar Palencia. Convolution quadrature time discretization of fractional diffusion-wave equations. Math. Comp. 75 (2006) 673-696. MR 2196986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Georgios Akrivis, Charalambos Makridakis and Ricardo H. Nochetto. A posteriori error estimates for the Crank--Nicolson method for parabolic equations. Math. Comp. 75 (2006) 511-531. MR 2196979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yves Achdou, Bruno Franchi and Nicoletta Tchou. A partial differential equation connected to option pricing with stochastic volatility: Regularity results and discretization. Math. Comp. 74 (2005) 1291-1322. MR 2137004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bruce P. Ayati and Todd F. Dupont. Convergence of a step-doubling Galerkin method for parabolic problems. Math. Comp. 74 (2005) 1053-1065. MR 2136993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ricardo H. Nochetto and Jae-Hong Pyo. Error estimates for semi-discrete gauge methods for the Navier-Stokes equations. Math. Comp. 74 (2005) 521-542. MR 2114636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Christian Lubich. On variational approximations in quantum molecular dynamics. Math. Comp. 74 (2005) 765-779. MR 2114647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bruno Despres. Lax theorem and finite volume schemes. Math. Comp. 73 (2004) 1203-1234. MR 2047085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Xiaobing Feng and Andreas Prohl. Analysis of a fully discrete finite element method for the phase field model and approximation of its sharp interface limits. Math. Comp. 73 (2004) 541-567. MR 2028419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 88 found      Go to page: 1 2 3